# SDR FDEA201003241049

- Difficulty date: March 24, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65159324
- Condition: Corroded
- Location: Bs 720c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT STA 720C STR'S 28R AND 27R.  CORROSION OUT OF LIMITS, REMOVED SHEAR TIE, FABRICATED NEW SHEAR TIE USING 2024T-3 .040 PO NR 9009253 DIMS 5 INCH BY 2 INCH AND INSTALLED IAW SRM 53-10-1, 53-10-2 AND 51-30-2.
